# SDR ASOA201000973

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,860 hours, 20,374 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER CRACKED ON PANEL 231BLC.  REMOVED EXIT SIGN COVER ON PANEL 231BLC IAW AMM 33-51-14-000-801 STEP 3,A,1 & INSTALLED NEW SERVICEABLE EXIT SIGN COVER ON PANEL 231BLC IAW AMM 33-51-14-400-801 STEP 3,A,1.
